Discussion Starter · #1 ·
On my face, it looks as though every single little pore is filled up with a stupid tiny bump! That?s a lot of stupid tiny bumps! Plus, my face is MUCH redder than usual, extremely dry, and very itchy at times.
This is a shorter summary of my longer entry a few paragraphs down:
\tMorning regiment: Take Tetracycline capsule (was taken a few months ago to cure me of staph infection and itchy body, dermatologist recommended picking back up on it to help get rid of blemishes), Wash face with Dove soap and dry, apply Duac cream, apply Neutrogena spf 15 moisturizer (UNTIL IT RAN OUT, THEN I STARTED USING CLEAN & CLEAR DAY SOFT OIL-FREE SPF 15 MOISTURIZER AND AFTER A FEW USES I CAME UP WITH LOTS OF REDNESS ON MY FACE, TINY BUMPS ALLLL OVER, EXTREME DRYNESS AND SOME ITCHINESS). After the moisturizer apply Hydrocortisone steroid (I?ve heard steroids are bad for the face but it helps keep the sides of my nose, normally prone to dryness, moisturized)
Nightly regiment: Wash face with Dove soap and dry, apply Tazarac cream, apply Neutrogena spf 15 moisturizer (until it ran out?) then apply Hydrocortisone steroid.
I took the Tetracycline capsule a few months ago along with the Tazarac cream and the Hydrocortisone and I was absolutely fine, I had been blessed with a very clear face with the occasional break out and dryness.
So Soap and water 2x a day +Tetracycline capsule in the morning + Tazarac + Hydrocortisone 2x a day + Neutrogena moisturizer 2x a day= fine!!
I had been prescribed Duac just for an extra boost of pimple fighting power, and was fine with that addition. THEN I added one more thing, the Clean and Clear moisturizer.
Since after a few uses with the Clean & Clear moisturizer my skin is in the worst condition, here?s my theory:
Soap and water 2x a day + Tetracycline capsule in the morning + Duac in the morning + Hydrocortisone 2x a day + Clean & Clear moisturizer 2x a day + Tazarac at night = HUNDREDS of tiny bumps, redness, itchiness, and dryness!
And jeez I haven?t even tried putting make up on because I?m scared of what the effect will be.
So. Has anyone else had this experience with this exact combination or varied combinations, or with just one of these things. Like, has Clean & Clear made people?s faces worse?
HERE?S THE LONGER VERSION OF MY POST (haha):
- My dermatologist prescribed me 2 creams; one for use at night, called Tazarac (Tazarotene 0.1%), and one for use in the morning, called Duac (clindamycin 1%, benzoyl peroxide 5%). These 2 creams were to be used to get rid of some random little pimples on my normally un-oily, blemish-free face (it was definitely a blessing haha!) I apply them both all over my face, even though I only have a couple small pimples, because my dermatologist said it was also a cream to prevent future breakouts.
- Ok. My face did get pretty dry at times, sometimes flaky as well, so I had been using a Neutrogena SPF 15 Moisturizer. I ran out, so I got some Clean & Clear (Day) Soft Oil-Free SPF 15 Moisturizer. I apply this everywhere except for around my nose
-I had redness and flakiness on the sides of and under my nose, sort of a Perioral (sp?)
Dermatitis thing, and I use something else for that, not the Clean & Clear. I use a Hydrocortisone steroid cream, also prescribed by my dermatologist. I noticed that on this site or on another one, someone wrote to refuse when a doctor prescribes steroids for the face. But my flakiness around my nose doesn?t exist anymore because of the steroid, but the redness does (it?s easier to put make up on it now that the flakiness is gone, so I haven?t been worried about it lately) I?ve been using this hydrocortisone steroid for at least 3 months now and nothing has happened, until a couple days ago.
- I had been infected with Staph (sp?) a month or two ago and had been prescribed Tetracycline capsules to clear the infection, and help with itching on my body. My dermatologist told me to pick back up on the Tetracycline to help with my little breakouts.
I started using the Clean & Clear moisturizer everyday and night. I would wash my face with Dove sensitive skin soap, pat it dry, wait a few minutes for my face to dry a little more, apply one of the creams (morning = Duac, night = Tazarac), wait a little longer for my face to absorb the cream, apply the Clean & Clear moisturizer everywhere except the nose area, and then wait for that to be somewhat absorbed and then (jeesh!) apply the Hydrocortisone steroid to the sides of my nose.
A couple days after using the Clean & Clear moisturizer these stupid bumps came up! I was humiliated at school, I knew people were staring at my red face and bumps because I usually have really nice skin. GAHHH and I really don?t want to be seen on the weekends with this horrible condition, and I haven?t even tried to put ANY make up on because I?m scared it will make it worse.
I stopped using the Clean & Clear a day or two ago, because it seemed the irritation came on after using that a few times. Last night I used the Tazarac cream for, but this morning I didn?t use Duac, and I?m planning on ONLY washing my face with Dove sensitive skin soap and applying the old Neutrogena SPF 15 Moisturizer that didn?t irritate me (though it does sting my face now because of the irritation). No more Tazarac, Duac, or Hydrocortisone steroid for now, so that I can see if it really was the Clean & Clear, or, even though I have been using the Tazarac for about 3 months and the Duac for about a half of a month, I suppose it could be one of those two creams.
Sorry for the lengthiness of this entry, but does anyone have ANY clue at all about what could be causing my bumps? They are seriously EVERYWHERE on my face. I have applied a little bit of Aquaphor healing ointment to the itchy parts, and it subsides it a little, but doesn?t help with the redness which I thought would help with, or with the whole bump issue. I have also changed my bed sheets and I?m washing my hair daily.
I know that it will take more than a few days for these bumps and redness to clear up if it
Bumps, bumpy, red, redness, dry, dryness, itch, itchy, itchyness, face, skin, dermatology, Tazarac, Duac, Tetracycline, Clean & Clear, Neutrogena, Hydrocortisone